Advertisement

Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer

  • Karl RubinEmail author
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 1716)

Keywords

Exact Sequence Elliptic Curve Complex Multiplication Elliptic Curf Good Reduction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ca] Cassels, J.W.S., Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966) 193–291.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [Co] Coates, J., Infinite descent on elliptic curves with complex multiplication. In: Arithmetic and Geometry, M. Artin and J. Tate, eds., Prog. in Math. 35, Boston: Birkhäuser (1983) 107–137.CrossRefGoogle Scholar
  3. [CW1] Coates, J., Wiles, A., On the conjecture of Birch and Swinnerton-Dyer, Inventiones math. 39 (1977) 223–251.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [CW2] Coates, J., Wiles, A., On p-adic L-functions and elliptic units. J. Austral. Math. Soc. (ser. A) 26 (1978) 1–25.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Col] Coleman, R., Division values in local fields, Inventiones math. 53 (1979) 91–116.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [dS] de Shalit, E., Iwasawa theory of elliptic curves with complex multiplication, Perspectives in Math. 3, Orlando: Academic Press (1987).zbMATHGoogle Scholar
  7. [GS] Goldstein, C., Schappacher, N., Séries d’Eisenstein et fonctions L de courbes elliptiques à multiplication complexe, J. für die reine und angew. Math. 327 (1981) 184–218.MathSciNetzbMATHGoogle Scholar
  8. [Gr] Greenberg, R., On the structure of certain Galois groups, Inventiones math. 47 (1978) 85–99.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [Iw] Iwasawa, K., On Z -extensions of algebraic number fields Annals of Math. (2) 98 (1973) 246–326.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Ko] Kolyvagin, V. A., Euler systems. In: The Grothendieck Festschrift (Vol. II), P. Cartier et al., eds., Prog. in Math 87, Boston: Birkhäuser (1990) 435–483.Google Scholar
  11. [La] Lang, S., Elliptic Functions, Reading: Addison Wesley (1973).zbMATHGoogle Scholar
  12. [PR] Perrin-Riou, B., Arithmétique des courbes elliptiques et théorie d’Iwasawa, Bull. Soc. Math. France, Mémoire Nouvelle série 17 1984.Google Scholar
  13. [Ro] Robert, G., Unités elliptiques, Bull. Soc. Math. France, Mémoire 36 (1973).Google Scholar
  14. [Ru1] Rubin, K., The main conjecture. Appendix to: Cyclotomic fields I and II, S. Lang, Graduate Texts in Math. 121, New York: Springer-Verlag (1990) 397–419.Google Scholar
  15. [Ru2] Rubin, K., The “main conjectures” of Iwasawa theory for imaginary quadratic fields, Inventiones Math. 103 (1991) 25–68.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [Se] Serre, J.-P., Classes des corps cyclotomiques (d’après K. Iwasawa), Séminaire Bourbaki exposé 174, December 1958, In: Séminaire Bourbaki vol. 5, Paris: Société de France (1995) 83–93.Google Scholar
  17. [ST] Serre, J.-P., Tate, J., Good reduction of abelian varieties, Ann. of Math. 88 (1968) 492–517.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [Sh] Shimura, G., Introduction to the arithmetic theory of automorphic functions, Princeton: Princeton Univ. Press (1971).zbMATHGoogle Scholar
  19. [Si] Silverman, J., The arithmetic of elliptic curves, Graduate Texts in Math. 106, New York: Springer-Verlag (1986).zbMATHGoogle Scholar
  20. [Ta] Tate, J., Algorithm for determining the type of a singular fiber in an elliptic pencil. In: Modular functions of one variable IV, Lecture Notes in Math. 476, New York: Springer-Verlag (1975) 33–52.CrossRefGoogle Scholar
  21. [We] Weil, A., Number theory. An approach through history. From Hammurapi to Legendre, Boston: Birkhäuser (1984).zbMATHGoogle Scholar
  22. [Wil] Wiles, A., Higher explicit reciprocity laws, Annals of Math. 107 (1978) 235–254.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [Win] Wintenberger, J.-P., Structure galoisienne de limites projectives d’unités locales, Comp. Math. 42 (1981) 89–103.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1999

Authors and Affiliations

  1. 1.Department of MathematicsOhio State UniversityColumbusUSA

Personalised recommendations